Home / Journals / Mathematics & Statistics | Electrical & Computer Science / International Journal on Data Science and Technology
ISSN Print: 2472-2200
Frequency: Quarterly
ISSN Online: 2472-2235
Recommend to Library
Zhenhuan Sui
Pages: 40-44   Published Online: Aug. 28, 2019
PDF (206KB)    
He Song, Shaolin Hu
Pages: 45-56   Published Online: Aug. 28, 2019
PDF (667KB)    
Emmanuel Ighodalo Okhueleigbe, Joseph Ailenokhuoria Ogbekhiule
Pages: 35-39   Published Online: Jun. 4, 2019
PDF (1292KB)    
Lai Simin, Wan Li, Zeng Xiangjian
Pages: 29-34   Published Online: May 23, 2019
PDF (2973KB)    
Stephen Adole Benson, Evans Chinemezu Ashigwuike, Jacob Kehinde Ogunjuyigbe
Pages: 8-13   Published Online: May 20, 2019
PDF (564KB)    
Mohamad Abdul-Hak, Nizar Al-Holou, Youssef Bazzi, Malok Alamir Tamer
Pages: 14-28   Published Online: May 20, 2019
PDF (918KB)    
Emejulu Augustine Obiajulu, Okpala Izunna Udebuana, Nwakanma Ifeanyi Cosmas
Pages: 1-7   Published Online: May 15, 2019
PDF (1937KB)    
Zhenhua Wang, Yangsen Yu, Dangchen Ju
Pages: 100-105   Published Online: Oct. 30, 2018
PDF (474KB)    
Ibrahim Abdulai Sawaneh, Emmanuel Cole, Joshua Hamid Koroma, Joseph Abass Mike Kamara, Ibrahim Sankoh, Mohamed Sallieu Sesay, Abu Koroma
Pages: 93-99   Published Online: Oct. 25, 2018
PDF (1990KB)    
Editorial Board
Irshad Ullah Education Department, Government of Khyber Pakhtunkhwa
Khyber Pakhtunkhwa, Pakistan
Peer Reviewers
Yunfei Feng
Club Automation, Sam's Club Technology, Walmart Inc.
Garfield, Arkansas, USA
Subhasree Basu
School of Electrical and Electronic Engineering, Nanyang Technological University
Rajesh Gupta
Tata Consultancy Services Ltd.
Detroit, Michigan, USA
Vivek Kumar
Department of Automated Control System, National University of Science and Technology
Moscow, Russia
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
Tel: (001)347-983-5186